# SDR MASA2015081112299

- Difficulty date: August 11, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 12,532 hours, 12,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A'S EMERGENCY FLASHLIGHT INOPERATIVE.
